Follow
Prof. Dr. Khalida Inayat Noor
Title
Cited by
Cited by
Year
Some aspects of variational inequalities
MA Noor, KI Noor, TM Rassias
Journal of Computational and Applied mathematics 47 (3), 285-312, 1993
4631993
On new classes of integral operators
KI Noor
J. Natur. Geom 16 (1-2), 71-80, 1999
2421999
On integral operators
KI Noor, MA Noor
Journal of Mathematical Analysis and Applications 238 (2), 341-352, 1999
1981999
Some relatively new techniques for nonlinear problems
ST Mohyud-Din, MA Noor, KI Noor
Mathematical Problems in Engineering 2009, 2009
1872009
Hankel determinant problem for the class of functions with bounded boundary rotation
KI Noor
Revue Roumaine de Mathématiques Pures et Appliquées 28 (8), 731-739, 1983
1781983
Some quantum estimates for Hermite–Hadamard inequalities
MA Noor, KI Noor, MU Awan
Applied Mathematics and Computation 251, 675-679, 2015
1592015
Set-valued resolvent equations and mixed variational inequalities
MA Noor, KI Noor, TM Rassias
Journal of Mathematical Analysis and Applications 220 (2), 741-759, 1998
1461998
On quasi-convex functions and related topics
KI Noor
International Journal of Mathematics and Mathematical Sciences 10 (2), 241-258, 1987
1391987
Sensitivity analysis for quasi-variational inclusions
MA Noor, KI Noor
Journal of Mathematical Analysis and Applications 236 (2), 290-299, 1999
1351999
On Hermite-Hadamard Inequalities for ℎ-Preinvex Functions
MA Noor, KI Noor, MU Awan, J Li
Filomat 28 (7), 1463-1474, 2014
1292014
Some quantum integral inequalities via preinvex functions
MA Noor, KI Noor, MU Awan
Applied Mathematics and Computation 269, 242-251, 2015
1272015
Some properties of Noor integral operator
JL Liu
Journal of Natural Geometry 21 (1/2), 81-90, 2002
1252002
Some integral inequalities for harmonically h-convex functions
MA Noor, KI Noor, MU Awan, S Costache
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 77 (1), 5-16, 2015
1222015
Some characterizations of strongly preinvex functions
MA Noor, KI Noor
Journal of Mathematical Analysis and Applications 316 (2), 697-706, 2006
1202006
Hermite-Hadamard inequalities for exponentially convex functions
MU Awan, MA Noor, KI Noor
Appl. Math. Inf. Sci 12 (2), 405-409, 2018
1142018
On coefficient inequalities of functions associated with conic domains
KI Noor, SN Malik
Computers & Mathematics with Applications 62 (5), 2209-2217, 2011
952011
Traveling wave solutions of seventh-order generalized KdV equations using He's polynomials
ST Mohyud-Din, MA Noor, KI Noor
International Journal of Nonlinear Sciences and Numerical Simulation 10 (2 …, 2009
942009
Predictor–corrector Halley method for nonlinear equations
KI Noor, MA Noor
Applied Mathematics and Computation 188 (2), 1587-1591, 2007
922007
On an iterative method for solving absolute value equations
MA Noor, J Iqbal, KI Noor, E Al-Said
Optimization Letters 6 (5), 1027-1033, 2012
892012
Fractional Hermite-Hadamard inequalities for some new classes of Godunova-Levin functions
MA Noor, KI Noor, MU Awan, S Khan
Applied Mathematics & Information Sciences 8 (6), 2865, 2014
842014
The system can't perform the operation now. Try again later.
Articles 1–20